# SDR SWI2025F01584

- Difficulty date: August 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SLAT TRACK 3-3 HAS GOUGE MARKS (FLAGGED) CAMP# 30713603   (C-CHECK RO 11/22/2025)COMPLIED WITH REO 670-57-42-2204 REV -- DATED 2025-09-12. OPS TEST GOOD AT THIS TIME PER CRJ700 AMM 27-50-00-710-801-A02. COMPLIED WITH SKYWEST TASK CARD 27-900-1009-SKY & TASK CARD 51-900-1002-SKY.
